# SDR 2001FA0000411

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3261M
- Make and model: Cessna 182S
- Aircraft serial: 18280347
- Engine: Lyc IO540*
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: S28701
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH TO TALK SWITCH FAILED AFTER 1 HOUR OF OPERATION.  HAS HAPPENED FOUR TIMES IN A ROW.
